Alert archive / Washington / Gale Warnings in 2018
Gale Warning 16, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Feb 3, 2018, 3:10 PM PST. It took effect at Feb 4, 2018, 12:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2018, 3:10 PM PST (23:10 UTC)
- In effect from
- Feb 4, 2018, 12:00 PM PST
- Expired
- Feb 5, 2018, 12:00 AM PST
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
219 WHUS76 KSEW 032310 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 310 PM PST Sat Feb 3 2018 PZZ131-132-040715- /O.CAN.KSEW.SC.Y.0030.000000T0000Z-180204T0400Z/ /O.UPG.KSEW.GL.A.0010.180204T2100Z-180205T0600Z/ /O.NEW.KSEW.GL.W.0016.180204T2000Z-180205T0800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 310 PM PST Sat Feb 3 2018 ...GALE WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... The National Weather Service in Seattle has issued a Gale Warning...which is in effect from noon Sunday to midnight PST Sunday night. The Gale Watch is no longer in effect. * WAVES/SEAS...Wind waves 4 to 6 feet. * WIND...West 25 to 35 knots. * TIMING...Noon till midnight Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ170-173-176-040715- /O.NEW.KSEW.SC.Y.0031.180204T1400Z-180205T1100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 310 PM PST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 3 AM PST MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory...which is in effect from 6 AM Sunday to 3 AM PST Monday. * WIND...Southwest wind 15 to 25 knots, becoming west Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
5 follow-up statements
945 WHUS76 KSEW 040450 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 850 PM PST Sat Feb 3 2018 PZZ131-132-041300- /O.CON.KSEW.GL.W.0016.180204T2000Z-180205T0800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 850 PM PST Sat Feb 3 2018 ...GALE WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT PST SUNDAY NIGHT... * WAVES/SEAS...Wind waves 4 to 6 feet. * WIND...West 25 to 35 knots. * TIMING...Noon till midnight Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ133-135-041300- /O.EXB.KSEW.SC.Y.0031.180204T2100Z-180205T0900Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 850 PM PST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 1 AM PST MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory...which is in effect from 1 PM Sunday to 1 AM PST Monday. * WIND and WAVES...Southwest wind 15 to 25 knots. Wind waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-041300- /O.CON.KSEW.SC.Y.0031.180204T1400Z-180205T1100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 850 PM PST Sat Feb 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SUNDAY TO 3 AM PST MONDAY... * WIND...Southwest wind 15 to 25 knots, becoming west Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
993 WHUS76 KSEW 041104 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 304 AM PST Sun Feb 4 2018 PZZ131-132-041915- /O.CON.KSEW.GL.W.0016.180204T2000Z-180205T0800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 304 AM PST Sun Feb 4 2018 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * WAVES/SEAS...Wind waves 4 to 6 feet. * WIND...West 25 to 35 knots. * TIMING...Noon till midnight today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ170-173-176-041915- /O.CON.KSEW.SC.Y.0031.180204T1400Z-180205T1100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 304 AM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...Southwest wind 15 to 25 knots, becoming west this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-041915- /O.CON.KSEW.SC.Y.0031.180204T2100Z-180205T0900Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 304 AM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY... * WIND and WAVES...Southwest wind 15 to 25 knots. Wind waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
981 WHUS76 KSEW 041700 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 900 AM PST Sun Feb 4 2018 PZZ131-132-050100- /O.CON.KSEW.GL.W.0016.180204T2000Z-180205T0800Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 900 AM PST Sun Feb 4 2018 ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PST TONIGHT... * WAVES/SEAS...Wind waves 4 to 6 feet. * WIND...West 25 to 35 knots. * TIMING...Noon till midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ130-134-050100- /O.EXB.KSEW.SC.Y.0031.180204T2300Z-180205T1100Z/ West Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 900 AM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory...which is in effect from 3 PM this afternoon to 3 AM PST Monday. * WIND...West to northwest wind 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-050100- /O.CON.KSEW.SC.Y.0031.000000T0000Z-180205T1100Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 900 AM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...Southwest wind 15 to 25 knots, becoming west this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-050100- /O.CON.KSEW.SC.Y.0031.180204T2100Z-180205T0900Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 900 AM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM PST MONDAY... * WIND and WAVES...Southwest wind 15 to 25 knots. Wind waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
256 WHUS76 KSEW 042239 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 239 PM PST Sun Feb 4 2018 PZZ131-132-050645- /O.CON.KSEW.GL.W.0016.000000T0000Z-180205T0800Z/ /O.EXB.KSEW.SC.Y.0031.180205T0800Z-180206T0200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 239 PM PST Sun Feb 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY... The National Weather Service in Seattle has issued a Small Craft Advisory...which is in effect from midnight tonight to 6 PM PST Monday. * WIND...West to northwest wind 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-050645- /O.EXT.KSEW.SC.Y.0031.000000T0000Z-180205T0800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 239 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WIND...Southwest wind 15 to 25 knots, becoming west this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-050645- /O.EXT.KSEW.SC.Y.0031.000000T0000Z-180205T0800Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 239 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WIND and WAVES...Southwest wind 15 to 25 knots. Wind waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-134-050645- /O.CON.KSEW.SC.Y.0031.180204T2300Z-180205T1100Z/ West Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 239 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...West to northwest wind 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
001 WHUS76 KSEW 050422 MWWSEW URGENT - MARINE WEATHER MESSAGE National Weather Service Seattle WA 822 PM PST Sun Feb 4 2018 PZZ131-132-051100- /O.CON.KSEW.GL.W.0016.000000T0000Z-180205T0800Z/ /O.CON.KSEW.SC.Y.0031.180205T0800Z-180206T0200Z/ Central U.S. Waters Strait Of Juan De Fuca- East Entrance U.S. Waters Strait Of Juan De Fuca- 822 PM PST Sun Feb 4 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM PST MONDAY... * WIND...West wind 25 to 35 knots easing to 20 to 30 knots after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ170-173-176-050800- /O.CON.KSEW.SC.Y.0031.000000T0000Z-180205T0800Z/ Coastal Waters From Cape Flattery To James Island 10 To 60 Nm- Coastal Waters From James Island To Point Grenville 10 To 60 Nm- Coastal Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm- 822 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WIND...Wes wind 15 to 25 knots easing to 10 to 20 knots after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ133-135-050800- /O.CON.KSEW.SC.Y.0031.000000T0000Z-180205T0800Z/ Northern Inland Waters Including The San Juan Islands- Puget Sound and Hood Canal- 822 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WIND and WAVES...Southwest wind 15 to 25 knots. Wind waves 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ130-134-051100- /O.CON.KSEW.SC.Y.0031.000000T0000Z-180205T1100Z/ West Entrance U.S. Waters Strait Of Juan De Fuca-Admiralty Inlet- 822 PM PST Sun Feb 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... * WIND...West wind 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 3, 2:51 PM PST, 19 minutes earlier.
Area forecast discussion, Feb 3, 2:51 PM PST, 19 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
251 PM PST Sat Feb 3 2018
.SYNOPSIS...A wet frontal system will bring heavy rain to the
Cascades later tonight into Sunday evening. Flooding is
increasingly likely on several rivers running off the west slopes
of the Cascades Sunday into Monday. Weaker weather systems will
brush the area during the upcoming week bringing partly to mostly
cloudy skies and a chance of rain at times.
&&
.SHORT TERM...The large scale picture shows a broad and dirty
upper level ridge extending from about 40N 130W NW into the
central portions of the Gulf of Alaska. Moisture is being
transported from some tropical convection southwest of the
Hawaiian Islands to about 50N 135W. In an odd type of setup, the
moisture is moving through the ridge then ESE into Washington.
Clouds offshore of Vancouver Island have been filling in this
afternoon.
All global and mesoscale models continue to show the development
of moderate to heavy rain tonight with good orographic enhancement
on the west slopes of the Washington Cascades. 24 to 30 hour
rainfall totals are generally 3-5 inches in this area, with some
pockets of 4-6 inch amounts. The GFS, Canadian and ECMWF
operational solutions all bring the highest rainfall amounts to
the Cascades of Skagit and Snohomish counties southward into
northern portions of King county. Some mesoscale models, like the
WRF-ARW, keeps the heaviest rainfall from Mt Rainier to Stevens
Pass. The University of Washington WRF is between. Forecasts
reflect a mesoscale model mean that leans heavily toward a blend
of the WRF ARW and UW WRF. Flood watches were expanded southward
to include Thurston and Lewis counties. Snow levels will be high,
7000-8000 feet through Sunday. Nearer to the Puget Sound, an inch
or so of rainfall can be expected as amounts get cut back by
shadowing off of the Olympics.
Precipitation will gradually decrease and snow levels will
gradually fall back to around 3500 feet late Sunday night into
Monday evening.
Temperatures will be quite mild through Sunday with temperatures
falling closer to normal (but still a bit above) on Monday.
The threat of showers Monday night and Tuesday will increasingly
become tied to the terrain and will decrease in coverage as flow
aloft becomes more northwesterly and heights build somewhat as the
ridge along 135W strengthens. Albrecht
.LONG TERM...The long wave pattern remains one of a ridge 135W-
140W and a through over the Midwestern to eastern US midweek
through the end of next week. A short wave trough moving through
the ridge will give increasing rain chances to the area later
Wednesday into early Thursday. The ECMWF is stronger than the
GFS solutions. Another short wave moves SE through the ridge and
into the NW sometime between Friday and next weekend with model
solutions differing on its strength and timing. There may be some
dry periods in the extended forecast, but with the uncertainty of
short wave timing and strength, the forecasts use a model blend
approach today that results in mostly cloudy conditions and a
chance of rain at times. Temperatures will likely remain a few
degrees above normal through next weekend. Albrecht
&&
.AVIATION...Strong northwest flow aloft continues over Western
Washington this afternoon ahead of an upper level ridge offshore.
In the lower levels onshore flow continues. The leading edge of a
frontal system is moving into the forecast area this afternoon,
with increasing precipitation, and that will keep the air mass
moist all levels through Sunday.
We still have a mix of mainly IFR to low-end MVFR conditions
across the forecast area this afternoon, as there has been very
little improvement during the day. With moisture and precipitation
increasing now, generally low conditions should continue tonight
and Sunday.
KSEA...Low-end MVFR conditions should continue, with further
deterioration likely tonight. So basically, low-end MVFR will
probably continue through Sunday, with occasional periods of IFR
conditions. Southerly winds 8-14 knots, rising to 12-22 knots
Sunday morning. McDonnal
&&
.MARINE...Surface high pressure over the coastal waters will
maintain onshore flow tonight. A weak cold front will move across
the area Sunday, followed by somewhat stronger onshore flow. Gale
force westerlies are possible over parts of the Strait of Juan de
Fuca Sunday afternoon and night following the front. Surface high
pressure centered well southwest of the area will maintain weaker
onshore flow Monday through Wednesday. Another frontal system
should reach the area Thursday. McDonnal
&&
.HYDROLOGY...Heavy precipitation is expected with an incoming
frontal system tonight into Sunday evening along the west slope of
the Cascades. This system has entrained a tropical tap of moisture
originating from southwest of Hawaii but is approaching the area
from a more WNW direction (unusual for flood producing systems in
this area). Strong orographic forcing and some dynamic support
from a strong jet just to the south appears to be the primary
mechanism for the heavy precipitation producing. At this time it
appears that 3 to 5 inches of rain can be expected along the west
slopes of the Cascades with local 4-6 inch totals. Forecast
hydrographs based on a blend of the various mesoscale models has
prompted us to extend the flood watch southward to include
Thurston and Lewis counties.
At this time, it appears that most flooding that does occur will
be minor. A couple of rivers could reach moderate flood stage, and
a couple of forecast points -such as the Snoqualmie River near
Carnation and the Tolt River near Carnation could get close to
major flood stage.
Rivers will recede on Monday. Precipitation amounts after Monday
are expected to be light and snow levels will fall back to more
normal February levels.
There is a threat of shallow landslides, especially during the
period of heavy rainfall Saturday night into Sunday. A Special
Weather Statement is being issued this afternoon to address the
enhanced landslide threat during the that period. Albrecht
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from midnight PST tonight through late Monday night
for Whatcom, Skagit, Snohomish, King, Pierce, Thurston, and
Lewis counties.
PZ...Small Craft Advisory from 6 AM Sunday to 3 AM PST Monday for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From James Island To Point Grenville 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm.
Small Craft Advisory until 8 PM PST this evening for Central
U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
Waters Strait Of Juan De Fuca.
Gale Warning from noon Sunday to midnight PST Sunday night for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
&&
www.weather.gov/seattleIn the hours before
Special weather statement, Feb 3, 2:50 PM PST, 20 minutes before
Special Weather Statement National Weather Service Seattle WA 250 PM PST Sat Feb 3 2018 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-041100- San Juan County-Western Whatcom County-Southwest Interior- Western Skagit County-Everett and Vicinity-Tacoma Area- Admiralty Inlet Area-Hood Canal Area-Lower Chehalis Valley Area- Olympics-Eastern Strait of Juan de Fuca- Western Strait of Juan De Fuca-North Coast-Central Coast- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Cascades of Whatcom and Skagit Counties- Cascades of Snohomish and King Counties- Cascades of Pierce and Lewis Counties- 250 PM PST Sat Feb 3 2018 ...THERE IS AN ENHANCED THREAT OF SHALLOW LANDSLIDES IN WESTERN WASHINGTON LATE TONIGHT INTO SUNDAY NIGHT OR MONDAY... Soils across the area are saturated from recent rainfalls. Another period of heavy rainfall is expected later tonight into Sunday evening. The additional rainfall will only serve to exacerbate soil moisture...putting extra pressure on soil instability, and leading to a continued threat of shallow landslides. For more information about current conditions, visit www.weather.gov/seattle, select Hydrology, and then scroll down for the links to the landslide information pages. For more information on landslides, visit the website for the Washington State Department of Natural Resources landslide geologic hazards at: http://bit.ly/2mtA3wn www.weather.gov/seattle
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:01 AM PST | Gale Watch | SEW | 12 hr | |
| Feb 3, 3:01 AM PST | Small Craft Advisory | SEW | 12 hr | |
| Feb 3, 3:10 PM PST | Small Craft Advisory | SEW | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.